# SDR 96ZZZX3347

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7754Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0254
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bolt
- Part number: AN36A
- Condition: Loose
- Location: Rt Ws 57.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR SUPPORT LOCK NUTS WORKING LOOSE FROM BOLTS.  SUBMITTER STATED ALSO HAVE FOUND BOLTS LOOSE ON OTHER AIRCRAFT.  LOOSENING MAY BE CAUSED BY FLEXING OF THIS AREA.
